Depósito Digital de Documentos de la UAB Encontrados 52 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.01 segundos. 
1.
Limit cycles bifurcating from a family of reversible quadratic centers via averaging theory / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Nabavi, Arefeh (Isfahan University of Technology. Department of Mathematical Sciences (Iran)) ; Mousavi, Marzieh (Isfahan University of Technology. Department of Mathematical Sciences (Iran))
Consider the class of reversible quadratic systems x· = y, y· = -x + x²+ y² - r², with r > 0. These quadratic polynomial differential systems have a center at the point ((1 -√(1+4r²)/2, 0) and the circle x² + y² = r² is one of the periodic orbits surrounding this center. [...]
2020 - 10.1142/S0218127420500510
International Journal of Bifurcation and Chaos, Vol. 30, Issue 4 (March 2020) , p. 2050051  
2.
Formal Weierstrass nonintegrability criterion for some classes of polynomial differential systems in C² / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we present a criterion for determining the formal Weierstrass nonintegrability of some polynomial differential systems in the plane C². The criterion uses solutions of the form y = f(x) of the differential system in the plane and their associated cofactors, where f(x) is a formal power series. [...]
2020 - 10.1142/S0218127420500649
International Journal of Bifurcation and Chaos, Vol. 30, Issue 4 (March 2020) , art. 2050064  
3.
Nilpotent global centers of linear systems with cubic homogeneous nonlinearities / García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas (Chile)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
In this paper, we characterize the global nilpotent centers of polynomial differential systems of the linear form plus cubic homogeneous terms.
2020 - 10.1142/S0218127420500108
International Journal of Bifurcation and Chaos, Vol. 30, Issue 1 (January 2020) , art. 2050010  
4.
15 p, 386.3 KB Invariant algebraic surfaces and hopf bifurcation of a finance model / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
Recently there are several works studying the finance model ẋ=z+x(y−a),ẏ=1−by−x2,ż=−x−cz, where a,b and c are positive parameters. The first objective of this paper is to show that this model exhibits one small-amplitude periodic solution emerging from a Hopf bifurcation at the equilibrium point (0, 1/b, 0) and in the second one we show that this system does not have invariant algebraic surfaces for any value of the parameters.
2018 - 10.1142/S021812741850150X
International Journal of Bifurcation and Chaos, Vol. 28, Issue 12 (November 2018) , art. 1850150  
5.
43 p, 856.0 KB Bifurcation diagrams and global phase portraits for some hamiltonian systems with rational potentials / Chen, Ting (Hunan University. College of Mathematics and Econometrics.) ; Llibre, Jaume (Universitat Autonoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the global dynamical behavior of the Hamiltonian system ẋ = Hy(x,y), ẏ=−Hx(x,y) with the rational potential Hamiltonian H(x,y) = y2/2 + P(x)/Q(y), where P(x) and Q(y) are polynomials of degree 1 or 2. [...]
2018 - 10.1142/S0218127418501687
International Journal of Bifurcation and Chaos, Vol. 28, Issue 13 (December 2018) , art. 1850168  
6.
Global phase portraits of ℤ2-symmetric planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin / Corbera Subirana, Montserrat (Universitat de Vic, Universitat Central de Catalunya (UVic-UCC)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We characterize the phase portraits in the Poincaré disk of all planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin and ℤ2-symmetric with (x,y)→(-x,y).
2020 - 10.1142/S0218127420500066
International Journal of Bifurcation and Chaos, Vol. 30, Issue 1 (January 2020) , art. 2050006  
7.
11 p, 796.2 KB Algebraic limit cycles bifurcating from algebraic ovals of quadratic centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tian, Yun (Shanghai Normal University. Department of Mathematics)
In the integrability of polynomial differential systems it is well known that the invariant algebraic curves play a relevant role. Here we will see that they can also play an important role with respect to limit cycles. [...]
2018 - 10.1142/S0218127418501456
International Journal of Bifurcation and Chaos, Vol. 28, Issue 11 (December 2018) , art. 1850145  
8.
20 p, 1.7 MB A Route to Chaos in the Boros-Moll Map / Gardini, Laura (University of Urbino. Department of Economics Society Politics) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Sushko, Iryna (National Academy of Sciences of Ukraine)
The Boros-Moll map appears as a subsystem of a Landen transformation associated to certain rational integrals and its dynamics is related to their convergence. In the paper, we study the dynamics of a one-parameter family of maps which unfold the Boros-Moll one, showing that the existence of an unbounded invariant chaotic region in the Boros-Moll map is a peculiar feature within the family. [...]
2019 - 10.1142/S021812741930009X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 29, Núm. 4 (April 2019) , art. 1930009  
9.
19 p, 430.8 KB Limit cycles for discontinuous planar piecewise linear differential systems separated by an algebraic curve / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We study how to change the maximum number of limit cycles of the discontinuous piecewise linear differential systems with only two pieces in function of the degree of the discontinuity of the algebraic curve between the two linear differential systems. [...]
2019 - 10.1142/S0218127419500172
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 29, Núm. 2 (February 2019) , art. 1950017  
10.
13 p, 271.6 KB Periodic orbits bifurcating from a nonisolated zero-Hopf equilibrium of three-dimensional differential systems revisited / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the periodic solutions bifurcating from a nonisolated zero-Hopf equilib- rium in a polynomial differential system of degree two in R³. More specifically, we use recent results of averaging theory to improve the conditions for the existence of one or two periodic solutions bifurcating from such a zero-Hopf equilibrium. [...]
2018 - 10.1142/S021812741850058X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, no. 5 (2018) , art. 1850058  

Depósito Digital de Documentos de la UAB : Encontrados 52 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.